Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $ {\rm Ext}\sb {K\sb *(K)}(\pi\sb *(K)$, $ K\sb *(MU))$


Author: Francis Clarke
Journal: Proc. Amer. Math. Soc. 74 (1979), 156-160
MSC: Primary 55T15; Secondary 55N20
MathSciNet review: 521890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note a spectral sequence is constructed which is used to prove the existence of elements of nonzero homological degree in $ {\operatorname{Ext}_{{K_ \ast }(K)}}({\pi _ \ast }(K), {K_ \ast }(MU))$. Examples of specific elements in terms of representatives in the cobar construction are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55T15, 55N20

Retrieve articles in all journals with MSC: 55T15, 55N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0521890-7
PII: S 0002-9939(1979)0521890-7
Keywords: K-theory, unitary bordism, Adams spectral sequence
Article copyright: © Copyright 1979 American Mathematical Society